# SDR QXEA2016112900752

- Difficulty date: November 8, 2016
- Submitted: November 29, 2016
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 37,426 hours, 39,266 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 32
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION ON FLANGE AND ON AFT SIDE OF FRAME FACE AT FS 32.400 BETWEEN STR 30 & 31 LH. REMOVED CORROSION ON FLANGE AND AFT SIDE OF FRAME FACE AT FS 32.400 BTW STR 30+31 LH REF SRM 53-00-00 REPAIR -21 AND 53-00-00 REPAIR -09. REMOVED 5EA FASTENERS (RIVETS) FROM FLANGE ON AFT SIDE OF FRAME STATION 32.400 BTW STR 30-31LH REF SRM 51-42-05 REPAIR -01. INSTALLED 5EA RIVETS ON FLANGE AT STA 32.400 STR 30 & 31L REF SRM 51-42-05 REPAIR -01. PERFORMED E/T AND U/T INSP ON FS 32.400 FRAME FLANGE BLEND OUT STR 30P-31P, THICKNESS IS .038 -.040, NO DEFECTS NOTED IAW Q400 NDTM 51-00-04 AND 51-00-06. BLENDED AREA ON FLANGE AND ON AFT SIDE OF FRAME FACE AT FS 32.400 BTW STR 30 AND 31 ARE WITHIN LIMITS, MIN THICKNESS 0.030 REF SRM 53-00-00. RESTORED FINISH IAW SRM 51-21-10, SRM 51-25-10, 51-25-15.
